# SDR FDEA202203090455

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: NA
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK STA 1821-1891,27.50L-47.50L FLOOR BOARD DELAMINATED, FABRICATED NEW FLOOR BOARD PER FEDEX DRWG SRZ-25-005 MAJOR REPAIR.
